# SDR SWAA2022111464998

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CHANNEL AT RBL 21, WL 157, BS 727E-767 CORRODED.  THE CHANNEL REPLACED ON TASKCARD# TTG8Q00FQYPW.
